RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 1, Pages 31–50 (Mi izv3430)  

This article is cited in 1 scientific paper (total in 1 paper)

Theory of Shafarevich's symbol

A. I. Lapin


Full text: PDF file (1469 kB)

Bibliographic databases:
Received: 02.07.1951

Citation: A. I. Lapin, “Theory of Shafarevich's symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 17:1 (1953), 31–50

Citation in format AMSBIB
\Bibitem{Lap53}
\by A.~I.~Lapin
\paper Theory of Shafarevich's symbol
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 1
\pages 31--50
\mathnet{http://mi.mathnet.ru/izv3430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62169}
\zmath{https://zbmath.org/?q=an:0052.27401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3430
  • http://mi.mathnet.ru/eng/izv/v17/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. S. V. Vostokov, “Explicit form of the law of reciprocity”, Math. USSR-Izv., 13:3 (1979), 557–588  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:313
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020